Costa Rica : Ministry of Health issues two health warnings over fake medicines

costa-rica-alerteThe first alert is for Termafex 30mg, a psychotropic substance used for weight control and appetite suppression. The second alert is for Zaldiar, a painkiller which contains paracetamol and Tramadol Hydrochloride, sold in packets of 10, 20 and 50 doses. It has been confirmed that the fake medicines contain the same active ingredients as the original products, however, it is not yet clear whether they contain other undeclared, and potentially dangerous, ingredients.

Source : www.nacion.com

Back to previous

Leave a Reply

Your email address will not be published. Required fields are marked *